Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Purity of equivalued affine Springer fibers


Authors: Mark Goresky, Robert Kottwitz and Robert MacPherson
Journal: Represent. Theory 10 (2006), 130-146
MSC (2000): Primary 22E67; Secondary 22E35
Published electronically: February 20, 2006
MathSciNet review: 2209851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The affine Springer fiber corresponding to a regular integral equivalued semisimple element admits a paving by vector bundles over Hessenberg varieties and hence its homology is ``pure".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E67, 22E35

Retrieve articles in all journals with MSC (2000): 22E67, 22E35


Additional Information

Mark Goresky
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540

Robert Kottwitz
Affiliation: Department of Mathematics, University of Chicago, 5734 University Ave., Chicago, Illinois 60637

Robert MacPherson
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540

DOI: http://dx.doi.org/10.1090/S1088-4165-06-00200-7
PII: S 1088-4165(06)00200-7
Received by editor(s): July 3, 2003
Received by editor(s) in revised form: October 19, 2005
Published electronically: February 20, 2006
Additional Notes: The research of M. G. was supported in part by N. S. F. grant DMS-0139986 and DARPA grant HR0011-04-1-0031
The research of R. K. was supported in part by N. S. F. grants DMS-0071971 and DMS-0245639.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.